MathSciNet Relay Station
MathSciNet bibliographic data
MR15799 (7,471f) 48.0X
Fog, David A theorem on four circles. (Danish) Mat. Tidsskr. B. 1946, (1946). 113–119.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement